| Model Number |
5100010050 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer representative reported that the device disassembled during testing prior to a procedure at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description